# SDR AWXA200601101

- Difficulty date: June 20, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND VERTICLE WEB CRACKED LBL 17.1, BS 178M WC 230.  REMOVED AND REPLACED WEB AT LBL 17.1, BS 178, WC 235 - 218 IAW B 737-300 SRM 51-40-02-06 FIG 8 AND 12 AND SRM 51-40-05-06 FIG 2.
